American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Mário Bessa, Sérgio Dias and Alberto A. Pinto. Explosion of differentiability for equivalencies between Anosov flows on $3$-manifolds. Proc. Amer. Math. Soc. 144 (2016) 3757-3766.
Abstract, references, and article information   
View Article: PDF

[2] Bin Yu. Every $3$-manifold admits a structurally stable nonsingular flow with three basic sets. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[4] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[5] Jing Wang and Qi Zhou. Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms. Proc. Amer. Math. Soc. 141 (2013) 625-636. MR 2996967.
Abstract, references, and article information   
View Article: PDF

[6] Wenxiang Sun and Cheng Zhang. Extreme growth rates of periodic orbits in flows. Proc. Amer. Math. Soc. 140 (2012) 1387-1392. MR 2869122.
Abstract, references, and article information   
View Article: PDF

[7] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sylvie Ruette. $C^n$ interval maps not Borel conjugate to any $C^{\infty}$ map. Proc. Amer. Math. Soc. 132 (2004) 1091-1093. MR 2045425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jiazhong Yang. Differentiable conjugacy of the Poincaré type vector fields on $\mathbf{R}^3$. Proc. Amer. Math. Soc. 131 (2003) 2715-2720. MR 1974327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia